# SDR TRB2005F00008

- Difficulty date: September 14, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N448AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 448
- Engine: Pwa PW127
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Switch
- Part number: S7618065000800
- Part serial: 0084
- Condition: Intermittent
- Location: Center Pedestal
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

( REF NR: SDR2005064)  ON TAKEOFF ROLL, THE ATPCS DID NOT ARM.  TAKEOFF ABORTED.  REPLACED MICROSWITCH BOX UNIT.  (K)
